# SDR 2003FA0001232

- Difficulty date: November 1, 2003
- Submitted: December 11, 2003
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING OIL AND FILTER CHANGE, CUT FILTER AND NOTICE OIL PARTICLES IN FILTER.  CALLED MFG TECH SUPPORT, IAW THEIR REQUEST PULLED CYLINDERS.  CYLINDERS NR 1, 3, AND 4 WORN SCORED ON PISTON AND CYLINDER WALL.  ENGINE IS FACTORY OVERHAUL W/250 SMOH.  ENGINE WAS PURCHASED IN JAN 2003.
